MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; EMBOLIZATION COIL
Model Number 45-480302-L
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the approved device history records indicated the lot met all release criteria.The lot number was provided.A lot history trending review was performed and there are no similar complaints for this lot number.The device involved in this event has not been returned, no evaluation provided.The possible root cause of this complaint cannot be determined; the device was not returned for evaluation.
 
Event or Problem Description
It was reported the coil prematurely detached during use on patient/during placement.No patient injury reported.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6071380
Report Number2032493-2016-00265
Device Sequence Number814126
Product Code KRD
UDI-Device Identifier00810170017865
UDI-Public(01)00810170017865(11)160505(17)210505(10)160505LC2
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/04/2021
Device Model Number45-480302-L
Device Lot Number160505LC2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2016
Initial Report FDA Received Date11/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1